MAUDE Adverse Event Report: CARDINAL HEALTH FOLY CATH 100 SLCON 3CC 10FR; TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)

CARDINAL HEALTH FOLY CATH 100 SLCON 3CC 10FR; TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)
Model Number 8887603101
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that when she inflates the balloon there was a hole in it.Per customer, she always tests prior to insertion.Each time, she tested and didn¿t notice a hole and inserted only to have the balloon slowly deflate and fall out, resulting in a wet mess.There was no harm reported.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Section d1 / d2 (brand name): originally reported as foly cath 100 slcon 5cc 12fr and should be foly cath 100 slcon 3cc 10fr.Section d4 (model number and catalog number): originally reported as 8887605122 and should be 8887603101, (unique identifier (udi) #): originally reported as 10884521016651 and should be 10884521016620.
 
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.The device was manufactured on 03-feb-2023.One sample was received for evaluation.Upon visual and functional inspection, the reported issue was not confirmed.At this time, a corrective and preventive action is not deemed necessary.We will keep monitoring the process for any adverse trends that require immediate attention.This complaint will be used for qa tracking and trending purposes.

Brand Name
FOLY CATH 100 SLCON 3CC 10FR
Common Device Name
TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17999715
Report Number1282497-2023-10800
Device Sequence Number6754226
Product Code FCM
UDI-Device Identifier10884521016620
UDI-Public10884521016620
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8887603101
Device Catalogue Number8887603101
Device Lot Number2302318
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by Manufacturer10/13/2023
Not provided
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date11/28/2023
04/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown